Publication

Back to overview

ASYMPTOTICS FOR A DISCRETE-TIME RISK MODEL WITH THE EMPHASIS ON FINANCIAL RISK

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Li Jinzhu,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES
Volume (Issue) 28(4)
Page(s) 573 - 588
Title of proceedings PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES
DOI 10.1017/S026996481400014X

-